Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

179 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have been taking lactulose sol 45M> 3 times a

I have been taking lactulose sol 45M> 3 times a day since 5/6/18 which has helped my constipation BUT experiencing lots of gas and for the past 3 days severe pain in my upper back because of the gas in my system, is this a side effect of this medicine?
Thu, 31 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my husband has been taking lactulose for some time now. it is no longer working for him. is there anything stronger he can take on a regular basis for his constipation? he is diabetic, an amputee has a large hiatal hernia and currently bedridden with a fractured hip and very miserable.

doctor1 MD

I take pain meds and battle constipation. I have liver problems and the doctor gave me lactulose 10 mg to take to get rid of ammonia as well as have good movements. I was constipated two days before I started taking the prescription, then it got worse. instead of helping me I haven t had one in about 8 days and am feeling really tight, irritable, etc. I was taking ducolax every day as well. HELP!

doctor1 MD

I have a three month old baby whom I tried lactulose on for the first time today, he s had one dose and about three hours later he woke from his nap screaming in pain and completely inconsolable, I just wandered if it s caused by the lactulose? I managed to get him to drink and he s fallen asleep now but I worry when he wakes he will be in pain

Loading Online Doctors....